# SDR SIMA200809303

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 15,074 hours, 13,499 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 230735623072
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3861, CREW REPORTED STRONG OIL BURNING SMELL IN CABIN DURING TAKEOFF WITH APU ON.  ALSO GOT STRONGER OIL BURNING SMELL ON DESCENT WITH APU OFF.  AIRCRAFT REMOVED FROM SERVICE. C/A-REMOVED AND REPLACED LEFT ENGINE ZERO CARBON SEAL. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
